# SDR SWAA2023061255073

- Difficulty date: June 2, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOPERATIVE AT MAIN PASSENGER CABIN AND EXTERNAL FUSELAGE<[01] REMOVED AND REPLACED BATTERY PACK M1673 PER AMM 33-51-06-960-805. TEST NORMAL;[02] TROUBLE SHOOT PER FIM 33-50 TASK 801 AND FOUND M1673 AND M1675 DEFECTIVES. REMOVED AND REPLACED BATTERY PACK M1673 AND M1675 AS PER B737 AMM 33-51-06-960-805. TEST OK.  TOOL USED MULTIMETER B/C 13668 DUE 10 OCT 23;[03] VERIFIED STEP 2; REMOVAL AND REPLACEMENT OF BATTERY PACK M1673 AND M1675 AS PER B737 AMM 33-51-06-960-805. TEST OK.
